Vilmos Komornik
Vilmos Komornik
Professor of Mathematics, University of Strasbourg
Dirección de correo verificada de math.unistra.fr
Título
Citado por
Citado por
Año
Exact controllability and stabilization. The multiplier method
V Komornik
Masson, Paris and John Wiley, Chicester, 1994
13471994
A direct method for the boundary stabilization of the wave equation
V Komornik, E Zuazua
Journal de Mathématiques Pures et Appliquées 69 (1), 33-54, 1990
4681990
Fourier series in control theory
V Komornik, P Loreti
Springer Science & Business Media, 2005
3222005
Characterization of the unique expansions and related problems
P Erdös, I Joó, V Komornik
Bulletin de la Société Mathématique de France 118 (3), 377-390, 1990
2341990
Rapid boundary stabilization of the wave equation
V Komornik
SIAM journal on Control and Optimization 29 (1), 197-208, 1991
1471991
Indirect internal stabilization of weakly coupled evolution equations
F Alabau, P Cannarsa, V Komornik
Journal of Evolution Equations 2 (2), 127-150, 2002
1402002
Unique developments in non-integer bases
V Komornik, P Loreti
The American mathematical monthly 105 (7), 636-639, 1998
1271998
Unique expansions of real numbers
M De Vries, V Komornik
Advances in Mathematics 221 (2), 390-427, 2009
1132009
Rapid boundary stabilization of linear distributed systems
V Komornik
SIAM journal on control and optimization 35 (5), 1591-1613, 1997
991997
Boundary observability, controllability, and stabilization of linear elastodynamic systems
F Alabau, V Komornik
SIAM Journal on Control and Optimization 37 (2), 521-542, 1999
931999
Ingham-Beurling type theorems with weakened gap conditions
C Baiocchi, V Komornik, P Loreti
Acta Mathematica Hungarica 97 (1-2), 55-95, 2002
872002
On the topological structure of univoque sets
V Komornik, P Loreti
Journal of Number Theory 122 (1), 157-183, 2007
722007
On the exact internal controllability of a Petrowsky system
V Komornik
Journal de mathématiques pures et appliquées 71 (4), 331-342, 1992
711992
Boundary stabilization, observation and control of Maxwell's equations
V Komornik
SCAN-9410325, 1994
681994
Expansions in noninteger bases
V Komornik
Integers B 11, 11A63, 2011
662011
Developments in non-integer bases
P Erdös, V Komornik
Acta Mathematica Hungarica 79 (1-2), 57-83, 1998
661998
Ingham type theorems and applications to control theory
C Baiocchi, V Komornik, P Loreti
Bollettino dell'Unione Matematica Italiana 2 (1), 33-63, 1999
621999
Boundary stabilization of compactly coupled wave equations
V Komornik, B Rao
Asymptotic Analysis 14 (4), 339-359, 1997
621997
Subexpansions, superexpansions and uniqueness properties in non-integer bases
V Komornik, P Loreti
Periodica Mathematica Hungarica 44 (2), 197-218, 2002
582002
Exact controllability in short time for the wave equation
V Komornik
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 6 (2), 153-164, 1989
581989
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20